MathSciNet Relay Station
MathSciNet bibliographic data
MR1626782 60K35 (31C15 82C43)
Peres, Yuval; Steif, Jeffrey E. The number of infinite clusters in dynamical percolation. Probab. Theory Related Fields 111 (1998), no. 1, 141–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement